Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 823-824
http://dx.doi.org/10.1155/S0161171295001050

General boundedness theorems to some second order nonlinear differential equation with integrable forcing term

Office of Retirement & Survivors Insurance, Social Security Administration, 3-D-21 Operations Building, 6401 Security Boulevard, Baltimore 21235, MD, USA

Received 1 November 1991; Revised 12 January 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allan Kroopnick, “General boundedness theorems to some second order nonlinear differential equation with integrable forcing term,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 823-824, 1995. https://doi.org/10.1155/S0161171295001050.